Join the 'Telaprevir' group to help and get support from people like you.
We found 5 questions associated with the 'Telaprevir' topic.
Posted 29 Jul 2013 by keviotto • 1 answer
Posted 19 Nov 2012 by Lookingtothefuture • 1 answer
I had the rash over the majority of my body. I finished taking Telapravir 4 weeks ago. The small spots then spread so that my whole body is now red and I get the shivers. Is this right?
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
Posted 22 May 2012 by Thai Brad • 1 answer
... intense I don't want to quit. I can deal with other side effects, i have itching, rash, face swelling,cold feet. This is on day 5 getting worse!
Posted 29 Feb 2012 by princessbridget • 1 answer
Is this treatment discontinued and do you have to take it with the other two treatments as well. I do not have insurance but I have two small children and I think I should try to do or at least try treatment before my condition worsens.
Posted 22 Aug 2011 by ena1856 • 1 answer